# SDR SWAA2023031301700

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT INNER CHORD LBL 57' STA 312<[01] FAULT WAS RESOLVED ON ANOTHER FAULT:THE INNER CHORD P/N: 141A8112-1; WILL BE REPLACED ON CARD :TTG8Q00HRY1G.;[02] VERIFIED STEP 1
